# SDR MWEA00490

- Difficulty date: June 13, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 84,658 hours, 81,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 10367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE FORWARD FLIGHT ATTENDANT SEAT IN GALLEY CEILING IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED GALLEY EMERGENCY BATTERY PACK.
